MAUDE Adverse Event Report: 3.5 LCKNG SCREW SLF-TPNG W/SD(TM) REC 32; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

3.5 LCKNG SCREW SLF-TPNG W/SD(TM) REC 32; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 212.112
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: jds.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during an unknown procedure, the surgeon commented that the distal fibula plate was too bulky and decided to remove it in exchange for a 1/3 tubular plate on the fibula.While using a 1/3 tubular on the medial side of the tibia, the surgeon could not get the locking mechanism to function, however, it was possible that the locking hole was deformed by putting a previous non-locking screw.There was no surgical delay.The procedure was successfully completed.There were no patient consequences.This report is for one (1) 3.5 lckng screw slf-tpng w/sd(tm) rec 32.This is report 3 of 3 for (b)(4).

Brand Name
3.5 LCKNG SCREW SLF-TPNG W/SD(TM) REC 32
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
MDR Report Key12719760
Report Number2939274-2021-06378
Device Sequence Number11769254
Product Code KTT
UDI-Device Identifier10886982151865
UDI-Public10886982151865
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number212.112
Device Catalogue Number212.112
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date10/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7/3.5 LCP LATERAL DSTL FIB PL 4H/RT/86; LCP ONE-THIRD TUBULAR PL COLLAR 5 H/57
Patient Weight113